# SDR IPXA09M57061

- Difficulty date: July 25, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 63,354 hours, 9,017 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ACA31092
- Condition: Misrepaired
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQ 296-W3-02 REPAIR DOUBLER NOT PER SRM LT WING FIXED L/E BETWEEN STA XOS459 - XOS475.  REMOVED EXISTING REPAIR (REPAIR SURVEY SEQ 296-W3-02) FROM LT WING FIXED L/E BETWEEN XOS459 AND XOS475.  FABRICATED AND INSTALLED REPLACEMENT REPAIR REF EO MD11-5730-34590-A AND EA 011-5730-01-A1942.
